# SDR SWAA2012121410657

- Difficulty date: November 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Beam
- Part number: 6575564
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER BEAM LOCATED AT HORIZONTAL STAB RIGHT AND STAB STA 92.70 APPROX REAR SPAR.  REPAIRED UPPER T/E BEAM LOCATED AT HORIZONTAL STAB RIGHT AND STAB STA 92.70 APPROX REAR SPAR IAW B737-300 SRM 55-10-13-2R-3 REPAIR 3 DETAIL II.
